Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized algebraic operators

Author: P. Ghatage
Journal: Proc. Amer. Math. Soc. 52 (1975), 232-236
MSC: Primary 47A65
MathSciNet review: 0374961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of polynomially bounded operators satisfying an $ {H^\infty }$ function is introduced and some results relating to the $ {C_0}$ class of contractions introduced by Sz.-Nagy and Foias are generalized.

References [Enhancements On Off] (What's this?)

  • [1] Peter Duren, Theory of $ {H^p}$ spaces, Pure and Appl. Math., vol. 38, Academic Press, New York and London, 1970. MR 42 #3552. MR 0268655 (42:3552)
  • [2] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Ser. in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 0133008 (24:A2844)
  • [3] W. Mlak, Decompositions and extensions of operator valued representations of function algebras, Acta Sci. Math. (Szeged) 30 (1969), 181-193. MR 44 #3131. MR 0285914 (44:3131)
  • [4] -, Decompositions of polynomially bounded operators, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 21 (1973), 317-322. MR 47 #2415. MR 0313862 (47:2415)
  • [5] B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l'espace de Hilbert, Masson, Paris; Akad. Kiadó, Budapest, 1967; English rev. transl., North-Holland, Amsterdam; American Elsevier, New York; Akad. Kiadó, Budapest, 1970. MR 37 #778; 43 #947.
  • [6] H. Helson, Lectures on invariant subspaces, Academic Press, New York and London, 1964. MR 30 #1409. MR 0171178 (30:1409)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65

Additional Information

Keywords: Polynomially bounded operators, $ {H^\infty }$ functions, ideals in the disk algebra
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society